# SDR UIEA2012111300523

- Difficulty date: November 13, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 59,720 hours, 10,772 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Wedge
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD AND OTBD T/E ELEVATOR WEDGE DAMAGED.  THE DAMAGE IS MEASURED AS 6.0" X 6.0"AND 5.0" X 6.0" .  DAMAGE IS BEYOND THE ALLOWABLE LIMITS OF SRM 55-20-01, FIG 101. PERFORMED A PERMANENT REPAIR IAW SRM 55-20-01-2R-1, FIG 201, SHEET 1 AND 2, 250*F CURE IAW SRM 51-70-07.
